I'm currently a postdoctoral researcher in the group of Ivan Nourdin at the Mathematics Research Unit of the Université du Luxembourg.

I mainly work at the intersection of probability theory and functional analysis, some keywords describing my research are stochastic analysis, the Fourth Moment Phenomenon, Malliavin calculus, Stein's method (see the dedicated webpage by Ivan Nourdin), (functional) limit theorems, Markov diffusion operators, spherical random fields and their cosmological applications, Dirichlet forms, free probability theory.

Last update: 2019-06-06

Short curriculum vitae

since 2016:
Postdoctoral researcher, Université du Luxembourg
research group of Ivan Nourdin

Postdoctoral researcher, Università di Roma Tor Vergata
research group of Domenico Marinucci

PhD in mathematics, Université du Luxembourg
Advisor: Giovanni Peccati
Thesis: Optimal rates, Fourth Moment Theorems and non-linear functionals of Brownian local times

Diploma in mathematics, Technische Universität Dortmund
Advisor: Michael Voit
Thesis: The Beibel-Lerche approach for optimal stopping (in German)

A complete cv is available upon request


Approximation of Hilbert-valued Gaussians on Dirichlet structures, with Solesne Bourguin

Continuous Breuer-Major Theorems: tightness and non-stationarity, with Ivan Nourdin and David Nualart
accepted for publication in The Annals of Probability (2019)

Four Moments Theorems on Markov Chaos, with Solesne Bourguin, Nikolai Leonenko and Murad Taqqu
The Annals of Probability 47 No. 3 (2019), 1417-1446.
arXiv published version

Free Quantitative Fourth Moment Theorems on Wigner space, with Solesne Bourguin
International Mathematics Research Notices 16 (2018), pp. 4969-4990
arXiv published version

Fourth Moment Theorems for complex Gaussian approximation
submitted (2015)

Multivariate Gaussian approximations on Markov chaoses, with Ivan Nourdin, Giovanni Peccati and Guillaume Poly
Electron. Commun. Probab. 21, paper no. 48, 9 pp, 2016
arXiv   published version

Approximate Normality of High-Energy Hyperspherical Eigenfunctions, with Domenico Marinucci and Maurizia Rossi
Journal of Mathematical Analysis and Applications 461 No. 1 (2018), 500-522

A limit theorem for moments in space of the increments of Brownian local time
The Annals of Probability 45 No. 3 (2017), 1512-1542

Fourth Moment Theorems for Markov Diffusion Generators, with Ehsan Azmoodeh and Guillaume Poly
Journal of Functional Analysis 226 (4), 2341-2359, 2014
arXiv   published version

Optimal Convergence Rates and One-Term Edgeworth Expansions for Multidimensional Functionals of Gaussian Fields
ALEA 10 (2), 881-919, 2013
arXiv   published version


Complex Fourth Moment Theorems
GRK 2131 opening workshop, Bochum, November 2015


substitute firstname and lastname with my first and last name, respectively
firstname@lastname.de (preferred)
firstname.lastname@uni.lu (will likely expire once my postdoc is over)

+352 46 66 44 9812

+352 46 66 44 39812


Postal address:
Université du Luxembourg
FSTC / UR Math.
maison du nombre
2, Avenue de l'Université
L-4365 Esch-sur-Alzette